5-Fluorouracil-induced coronary vasospasmBathina, Jaya D; Yusuf, Syed WamiqueJournal of Cardiovascular Medicine: April 2010 - Volume 11 - Issue 4 - p 281–284 doi: 10.2459/JCM.0b013e32832e934b Case reports Abstract Author InformationAuthors Article MetricsMetrics Cardiotoxicity due to 5-fluorouracil involves rare and life-threatening cardiotoxic events occurring in less than 1% of the patients. We describe a case of coronary vasospasm due to parenteral 5-fluorouracil, which did not recur with oral capecitabine. We also give a brief review of the cardiotoxicity of 5-fluorouracil, its treatment and prevention. Department of Cardiology, University of Texas, MD Anderson Cancer Center, Houston, Texas, USA Received 8 April, 2009 Revised 7 May, 2009 Accepted 26 May, 2009 Correspondence to Syed Wamique Yusuf, MBBS, Department of Cardiology, University of Texas, MD Anderson Cancer Center, 1515 Holcombe Boulevard, Unit 1451, Houston, TX 77030, USA Tel: +1 713 7928472; fax: +1 713 7451942; e-mail: email@example.com © 2010 Italian Federation of Cardiology. All rights reserved.